# SDR SWIA202008252075

- Difficulty date: August 17, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N196SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000706
- Aircraft time: 7,306 hours, 4,159 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Condition: Deformed
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINGLET LEADING EDGE WAS DEFORMED ALONG THE TRAILING EDGES.   COMPLIED WITH ETD2020-170-025264.  RECONTOURING OF RT WINGLET LEADING EDGE.
